Alert archive / Iowa / Areal Flood Warnings in 2013

Areal Flood Warning 4, NWS Sioux Falls, SD

May 27, 20136 counties in Iowa

NWS Sioux Falls, SD issued this areal flood warning at May 27, 2013, 10:40 AM CDT for 6 counties in Iowa. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2013, 10:40 AM CDT (15:40 UTC)
Expired
May 28, 2013, 10:30 AM CDT
In force
24 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Buena Vista County, IA, Cherokee County, IA, Clay County, IA, O'Brien County, IA, Plymouth County, IA, Sioux County, IA

The radar

The Sioux Falls radar (KFSD), 115 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 3.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-92 m²/s²
0-3 km storm-relative helicity
-371 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this areal flood warning went out at May 27, 7:21 AM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, May 27, 7:21 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
721 AM CDT MON MAY 27 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 531 AM CDT MON MAY 27 2013

ANOTHER NIGHT OF HEAVY RAIN IS WINDING DOWN ACROSS THE AREA AS AN
MCS DIVES SOUTHEAST THROUGH EASTERN NEBRASKA AND WESTERN IOWA. OUR
AREA IS CURRENTLY IN THE STEADY STRATIFORM REGION OF THE
THUNDERSTORM COMPLEX. EXPECT THIS RAIN TO BEGIN TO DISSIPATE AND
PUSH OFF TO THE EAST THROUGH THE EARLY MORNING HOURS. AGAIN LOOKS
LIKE A LULL IN THE PRECIP WILL OCCUR DURING MUCH OF THE DAY...WITH
SUBSIDENCE BEHIND THE MCV. TEMPERATURES TRICKY AGAIN. TEND TO THINK
STRATUS HOLDS TOUGH FOR MUCH OF THE DAY...WITH A COOL AND MOIST EAST
SOUTHEASTERLY WIND THROUGH THE DAY. THUS WENT AHEAD AND LOWERED
HIGHS A FEW DEGREES. ALTHOUGH IF STRATUS HOLDS LIKE YESTERDAY...HIGHS
WILL ONCE AGAIN BE SEVERAL DEGREES COOLER THAN FORECAST. SOMETHING
THE DAY SHIFT WILL HAVE TO MONITOR.

THEN ATTENTION TURNS TO WHAT HAPPENS WITH CONVECTION THIS EVENING
INTO THE OVERNIGHT. A MUCH STRONGER WAVE THAN PREVIOUS NIGHTS IS
FORECAST TO EJECT OUT OF THE ROCKIES INTO OUR AREA. THE LOWER
RESOLUTION GLOBAL MODELS USE THIS AS A TRIGGER FOR A LARGE AREA OF
SHOWERS AND THUNDERSTORMS OVER OUR ENTIRE CWA. MEANWHILE SOME OF THE
HIGHER RES MODELS SHOW A DIFFERENT EVOLUTION. WHILE THESE HAVE BEEN
FAR FROM PERFECT THE PAST FEW NIGHTS...THEY HAVE SEEMED TO CAPTURE
THE OVERALL EVOLUTION OF CONVECTION A BIT BETTER. SOME OF THE
GUIDANCE LEANED TOWARDS INCLUDE THE WRF ARW...GEM REGIONAL AND THE
NCAR WRF ENSEMBLES. THESE SUGGEST THAT CONVECTION WILL INITIALLY
FIRE ALONG THE LOW LEVEL BOUNDARY...WHICH BY NOW HAS BEEN PUSHED
WELL SOUTH INTO SOUTHERN NEBRASKA. AS THE WAVE EJECTS OUT OF THE
ROCKIES...EXPECT STORMS TO GO IN WESTERN NEBRASKA THIS AFTERNOON OR
EVENING AS WELL. CORFIDI VECTORS SUGGEST THAT THIS THUNDERSTORM
COMPLEX SHOULD EVENTUALLY PUSH EAST AND MAYBE EVEN SOUTHEAST...WHICH
SHOULD KEEP IT MAINLY IN NEBRASKA AND IOWA. THIS IS SHOWN WELL BY
MOST OF THE HI RES MODELS AND ENSEMBLES MENTIONED ABOVE. BUT IS
DIFFERENT THAN THE GLOBAL MODELS...WHICH MOVE THE AREA MORE WITH THE
MEAN WIND...A MORE UNLIKELY SCENARIO AND LIKELY A CULPRIT OF LOWER
RESOLUTION. MEANWHILE ANOTHER AREA OF THUNDERSTORMS SHOULD FORM OVER
THE WESTERN DAKOTAS IN THE AREA OF GREATEST UPPER LEVEL SUPPORT.
MOST HI RES SOLUTIONS HAVE THIS WEAKENING...AS IT RUNS INTO A LESS
UNSTABLE ATMOSPHERE. LOW LEVEL THETAE ADVECTION WILL LIKELY BE
WEAKER TONIGHT...POSSIBLY WEAKENED EVEN MORE IF THE CONVECTION TO
OUR SOUTH RUNS AHEAD AND CUTS OFF OUR MOISTURE INFLOW.

SO...THOUGHT IS WE SEE AT LEAST TWO THUNDERSTORM COMPLEXES TONIGHT.
ONE THAT RACES ACROSS NEBRASKA AND IOWA. WILL END UP PUTTING OUT
ANOTHER FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST NEBRASKA AND
NORTHWEST IOWA FOR TONIGHT...GIVEN THIS EXPECTED EVOLUTION AND THE
HEAVY RAINS THE PAST FEW NIGHTS. THE OTHER AREA OVER THE WESTERN
DAKOTAS SHOULD TEND TO WEAKEN...ALTHOUGH STILL THINKING AT LEAST
SOME ACTION GETS INTO THE REMAINDER OF OUR CWA. OVERALL THINK SEVERE
THREAT WILL REMAIN LOW...WITH MUCAPE NOT TOO IMPRESSIVE AND SHEAR
RATHER LOW...BEST THREAT THUS SHOULD REMAIN SOUTH. A COUPLE THINGS
TO WATCH WILL BE WHERE THE THE CONVECTION GETS GOING IN NEBRASKA
TODAY. THE FURTHER NORTH...THE MORE OF OUR CWA THAT COULD BE
IMPACTED BY HEAVY RAIN. KEEP IN MIND THAT THERE IS A STRONG WAVE
MOVING THROUGH THE PLAINS...AND A FEW AREAS OF HEAVY RAIN ARE THUS
LIKELY. THE ABOVE REPRESENTS THE CURRENT THOUGHT OF WHAT IS MOST
LIKELY...BUT UNCERTAINTY REMAINS HIGH. SO WHILE CURRENT INDICATIONS
ARE THAT TONIGHTS FLOODING THREAT MAY BE FOCUSED OVER NEBRASKA AND
IOWA...AREAS IN SOUTH DAKOTA THAT HAVE RECEIVED HEAVY RAIN THE PAST
FEW NIGHTS SHOULD NOT LET THEIR GUARD DOWN.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 531 AM CDT MON MAY 27 2013

TUESDAY ACTUALLY LOOKS LIKE IT MIGHT BE A DECENT DAY. LARGE SCALE
SUBSIDENCE BEHIND TONIGHTS WAVE SHOULD ALLOW FOR DECREASING CLOUDS
THROUGH THE DAY AND HIGHS REBOUNDING TO AROUND 80. AS THE LOW LEVEL
JET INCREASES AT NIGHT ADVECTING IN HIGH THETAE AIR...THE THREAT OF
ELEVATED CONVECTION EXISTS AGAIN. WE MAY DRY OUT ENOUGH
TUESDAY...THAT WE MIGHT NOT QUITE BE ABLE TO GET STUFF GOING TUESDAY
NIGHT. THUS WILL LEAVE JUST A CHANCE IN THE GRIDS...BUT IF STORMS TO
FORM HEAVY RAIN WOULD AGAIN BE POSSIBLE. BUT SEVERE THREAT STILL
SEEMS ON THE LOW SIDE THROUGH TUESDAY NIGHT.

BY WEDNESDAY THE LARGE SCALE TROUGH PUSHES INTO THE PLAINS. THIS
THUS WILL BRING AN INCREASING THUNDERSTORM THREAT. SEVERE THREAT AND
TIMING OF CONVECTION UNCERTAIN THIS FAR OUT AND DEPENDENT ON ANY
DEBRIS CLOUD COVER. SHEAR IS MARGINAL...BUT IT APPEARS THAT DEEP LAYER
SHEAR MAY END UP AROUND 30 KTS...MUCH OF WHICH IS ACTUALLY IN THE
LOWEST FEW KM. WITH ANY SUN INSTABILITY SHOULD BE AROUND 2000 J/KG.
CAPPING AROUND 700 MB...BUT SHOULD GIVE WAY BY AFTERNOON AND EVENING
WITH SHARP HEIGHT FALLS EXPECTED. THUS ASSUMING THAT ANYTHING THAT
FORMS TUESDAY NIGHT GETS ON OUT AND WE HEAT UP...WEDNESDAY MAY
FEATURE AN ELEVATED SEVERE THREAT ACROSS MOST OF THE CWA...WITH
SUPERCELLS A POSSIBILITY. /

ON THURSDAY...GOOD AGREEMENT EXISTS BETWEEN THE 00Z GFS AND ECMWF IN
PLACING THE LARGE UPPER LOW CENTERED OVER THE NORTHWESTERN PLAINS.
THEY ARE ALSO IN GOOD AGREEMENT IN SHOWING ONE FINAL SHORT WAVE
PASSAGE MOVING NORTHEASTWARD ACROSS OUR AREA ON THE SOUTHEAST SIDE
OF THE LONG WAVE VORTEX. THEREFORE KEPT LIKELY POPS GOING FOR AREAS
ALONG AND EAST OF A HURON SD TO WAGNER SD LINE FOR THURSDAY. HOWEVER
WITH THE ORIENTATION OF THE SURFACE LOW AND OTHER LOW LEVEL
FEATURES...THE RAINFALL MAY NOT BE HEAVY THOUGH. THEN BEGINNING
THURSDAY NIGHT...THINGS BEGIN TO QUIET DOWN. THE GENERAL TREND HAS
BEEN A LOWERING OF POPS LATE IN THE WEEK AND THAT TREND MAY CONTINUE
AS THE DAYS PROGRESS THROUGH MID WEEK. CERTAINLY HEAVY RAINFALL DOES
NOT LOOK TO BE A THREAT FROM THURSDAY NIGHT ONWARD. CONCERNING
TEMPERATURES...THEY STILL LOOK BELOW NORMAL FOR BOTH HIGHS AND LOWS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 715 AM CDT MON MAY 27 2013

OVERALL CONFIDENCE IS LOW FOR THE TAFS FOR THE NEXT 24 HOURS. AT
THIS TIME...A LOT OF THE FORECAST AREA HAS GONE TO VFR. THE ONE
BIG EXCEPTION IS ACROSS SOUTHWEST MINNESOTA AND THE BROOKINGS/
MADISON SD AREA WHERE LIFR CONDITIONS ARE PREVALENT. THE VARIOUS
MODEL HUMIDITY TIME SECTIONS AND SOUNDINGS ARE OF VERY LITTLE HELP
AS THEY ARE CURRENTLY NOT PICKING UP ON THE VFR CONDITIONS WHERE
THEY EXIST. VFR DOES EXIST FOR THE THREE TAF SITES...AND LEFT THEM
SO FOR THE MORNING HOURS. THE BIG QUESTION MARK IS IF MVFR
CEILINGS WILL TRY TO DEVELOP IN THE LATE MORNING AND EARLY
AFTERNOON HOURS DUE TO THE WET GROUND. THAT COULD HAPPEN...
POSSIBLY ONLY TO GO VFR AGAIN BY MID AFTERNOON PERHAPS. SO THIS
WILL NEED MONITORED CLOSELY. ANOTHER SHORT WAVE OF ENERGY LIFTS
NORTHEASTWARD TONIGHT WHICH WILL LIKELY GIVE THUNDERSTORMS FOR
SIOUX CITY AND SIOUX FALLS...WITH HURON POSSIBLY STAYING DRY. THE
HEAVIER RAIN MAY STAY IN NORTHWEST IA INCLUDING SIOUX CITY.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     MORNING FOR SDZ067-070-071.

MN...NONE.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     MORNING FOR IAZ001>003-012>014-020>022-031-032.

NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     MORNING FOR NEZ013-014.

&&

SHORT TERM...CHENARD
LONG TERM...CHENARD/MJF
AVIATION...
Hazardous weather outlook, May 27, 6:33 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
633 AM CDT MON MAY 27 2013

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-281200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
741 AM CDT MON MAY 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO PUSH IN
FROM OUR SOUTHWEST THIS EVENING INTO THE OVERNIGHT. THE HEAVIEST OF
THE ACTIVITY IS EXPECTED TO BE ACROSS NORTHWEST IOWA AND EXTREME
SOUTHEAST SOUTH DAKOTA. HAIL UP TO DIME SIZE AND WINDS GUSTING TO 50
MPH WILL BE THE MAIN THREATS WITH ANY STORMS THAT MOVE THROUGH THAT
REGION TONIGHT. ELSEWHERE...THUNDERSTORMS ARE STILL POSSIBLE...BUT
CURRENT THOUGHTS ARE THAT THESE WILL BE OF A LOWER INTENSITY.

FLOODING...
SEVERAL SMALL CREEKS AND STREAMS ACROSS EXTREME SOUTHEAST SOUTH
DAKOTA AND NORTHWEST IOWA LIKELY REMAIN IN FLOOD EARLY THIS
MORNING. ADDITIONAL HEAVY RAIN MAY OCCUR THIS EVENING INTO THE
OVERNIGHT AS THUNDERSTORMS MOVE BACK INTO THE AREA. THUS
ADDITIONAL FLASH FLOODING OF AREA CREEKS AND STREAMS IS POSSIBLE.

RIVER FLOODING IS ALSO OCCURRING OR FORECAST TO OCCUR ALONG
PORTIONS OF THE JAMES RIVER...VERMILLION RIVER...BIG SIOUX
IVER...FLOYD RIVER...OCHEYEDAN RIVER AND THE LITTLE SIOUX RIVER.
SEE ASSOCIATED FLOOD WARNINGS FOR MORE INFORMATION ON TIMING AND
EXPECTED CREST HEIGHTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE TUESDAY NIGHT.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT AN ISOLATED
STRONGER STORM PRODUCING QUARTER SIZE HAIL IS POSSIBLE. FLASH
FLOODING WILL BE A THREAT AS WELL ACROSS SOUTHEAST SOUTH DAKOTA
AND NORTHWEST IOWA WHERE HEAVY RAIN HAS RECENTLY FALLEN.

WIDESPREAD THUNDERSTORMS ARE LIKELY WEDNESDAY AFTERNOON INTO
THE OVERNIGHT. THIS ROUND OF STORMS HAS A BETTER CHANCE OF
PRODUCING SEVERE WEATHER AND FLOODING.

MORE THUNDERSTORMS....A FEW OF WHICH MAY BE SEVERE...ARE LIKELY
THURSDAY AND THURSDAY NIGHT...CONTINUING THE FLOOD THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 27, 8:46 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
846 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     HEAVY RAIN       3 NNE STORM LAKE        42.69N 95.18W
05/27/2013  M4.36 INCH       BUENA VISTA        IA   NWS EMPLOYEE

&&

KHANKO
Local storm report, May 27, 8:49 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
849 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     HEAVY RAIN       3 SSW SIOUX FALLS       43.51N 96.75W
05/27/2013  M1.69 INCH       MINNEHAHA          SD   BROADCAST MEDIA

&&

KHANKO
Local storm report, May 27, 9:07 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
907 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     HEAVY RAIN       3 NE CHEROKEE           42.78N 95.51W
05/27/2013  M2.48 INCH       CHEROKEE           IA   PUBLIC

            SINCE MIDNIGHT

&&

KHANKO
Local storm report, May 27, 9:40 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
940 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     FLASH FLOOD      STORM LAKE              42.65N 95.20W
05/27/2013                   BUENA VISTA        IA   EMERGENCY MNGR

            SINGIFICANT FLOODING

0938 AM     FLASH FLOOD      ALTON                   42.99N 96.01W
05/27/2013                   SIOUX              IA   EMERGENCY MNGR

            WATER IN BASEMENTS...FLOODED ROADS BETWEEN ALTON ASN
            HOSPERS, WATER OVER HIGHWAY 60...TRAFFIC DOWN TO ONE LANE
            IN SPOTS.

&&

BT
Local storm report, May 27, 9:45 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
945 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     HEAVY RAIN       AURELIA                 42.71N 95.44W
05/27/2013  E9.00 INCH       CHEROKEE           IA   NWS EMPLOYEE

&&

KHANKO
Local storm report, May 27, 10:02 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1002 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HEAVY RAIN       1 SE TEA                43.44N 96.82W
05/27/2013  M2.43 INCH       LINCOLN            SD   PUBLIC

&&

KHANKO

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 12:42 AM CDTFlash Flood WarningFSDClay, Lincoln, Minnehaha, Turner, Union, Yankton4 hr
May 27, 4:46 AM CDTAreal Flood WarningFSDClay, Lincoln, Minnehaha, Turner, Union6 hr
May 27, 6:57 AM CDTFlash Flood WatchFSDClay, Lincoln, Union22 hr
May 26, 10:18 PM CDTFlash Flood WarningFSDBuena Vista, Cherokee, Clay, O'Brien6 hr
May 27, 2:01 AM CDTRiver Flood WarningFSDCherokee3 days
May 27, 2:33 AM CDTRiver Flood WarningFSDPlymouth56 hr
May 27, 3:59 AM CDTRiver Flood WarningFSDLyon8 hr
May 27, 4:36 AM CDTAreal Flood WarningFSDBuena Vista, Cherokee, Clay, O'Brien9 hr
May 27, 4:51 AM CDTAreal Flood WarningFSDLyon, Plymouth, Sioux6 hr
May 27, 9:13 AM CDTRiver Flood WarningFSDPlymouth49 hr
May 27, 9:13 AM CDTRiver Flood WarningFSDWoodbury3 days
May 27, 10:19 AM CDTRiver Flood WarningFSDMonona, Woodbury11 hr
May 27, 10:34 AM CDTFlash Flood WarningFSDBuena Vista, Cherokee, Clay, O'Brien, Plymouth, Sioux12 hr

Nearby

Areal Flood Warnings in Iowa, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.